Estimates for solutions of differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1993), pp. 48-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_4_a1,
author = {I. I. Akhmetgaleev},
title = {Estimates for solutions of differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {48--57},
year = {1993},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_4_a1/}
}
I. I. Akhmetgaleev. Estimates for solutions of differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1993), pp. 48-57. http://geodesic.mathdoc.fr/item/IVM_1993_4_a1/